Pacific Journal of Mathematics

Theorems on generalized Dedekind sums.

T. M. Apostol

Article information

Source
Pacific J. Math., Volume 2, Number 1 (1952), 1-9.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051937

Mathematical Reviews number (MathSciNet)
MR0046379

Zentralblatt MATH identifier
0047.04502

Subjects
Primary: 10.0X

Citation

Apostol, T. M. Theorems on generalized Dedekind sums. Pacific J. Math. 2 (1952), no. 1, 1--9. https://projecteuclid.org/euclid.pjm/1103051937


Export citation

References

  • [1] T. M. Apostol, Generalized Dedekind sums and transformation formulae of certain Lambert series, Duke Math. J., 17 (1950), 147-157.
  • [2] G. Brunei, Bestimmte Integrale, Encyklopadie der Mathematischen Wissenschaften, A 3, 135-188.
  • [3] Kanesiroo Iseki, Analytic proof for the reciprocity law of Dedekind sumsf Sugaku, no. 3(1950), 240-241. (Japanese)
  • [4] G. B. Mathews, Theory of Numbers, Cambridge, 1892.
  • [5] L. J. Mordell, The reciprocity formula for Dedekind sums, Amer. J. Math., 73 (1951), 593-598.
  • [6] Hans Rademacher, Zur Theorie der Modulfunktionen, J. Reine Angew. Math. 167 (1932), 312-336.
  • [7] Hans Rademacher, Eine arithmetische Summenformel, Monatsh. Math. Phys., 39 (1932), 221-228.
  • [8] Hans Rademacher, Egy reciprocitas kepletr'l a modulfuggvenyek elmeletehl, Mat. Fiz. Lapok, 40 (1933), 24-34.
  • [9] Hans Rademacher, Die Reziprozitatsformel fur Dedekindsche Summen, Acta Univ. Szeged. Sect. Sci. Math., 12, B (1950), 57-60.
  • [10] Hans Rademacher, Theorems on Dedekind sums, Amer. J. Math., 63 (1941), 377-407.
  • [11] L. Re'dei, Elementarer Beweis und Verallgemeinerung einer Reziprozitatsformel von Dedekind, Acta Univ. Szeged. Sect. Sci. Math., 12, B (1950), 236-239.
  • [12] E. T. Whittaker and G. N. Watson, Modern Analysis, University Press, Cambridge, 1945.